MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET

OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET
Catalog Number 399.092
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the screw of a reduction forceps with points for foot and ankle was noted broken.There was no patient involvement.This report is for one (1) reduction forceps with points medium handle-soft ratchet.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a review of the device history record has been requested.Device history lot , part: 399.092, lot: 5800813, manufacturing site: salzburg, release to warehouse date: 26.Jun.2008.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET
Common Device Name
FORCEPS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8790056
Report Number8030965-2019-66233
Device Sequence Number19492834
Product Code HTD
UDI-Device Identifier07611819220966
UDI-Public(01)07611819220966
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.092
Device Lot Number5800813
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer06/17/2019
08/13/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date07/15/2019
09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1